MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDM; INTRAOCULAR LENS
Model Number SOFTECHDM+20.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Zonular Dehiscence (2698)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the actual device inspection yielded correct lens dimensions and therefore, lenstec is unable to determine why the lens was decentered.Additional information has been requested from the facility and a supplemental report will be issued once received.
 
Event or Problem Description
Lenstec received an email stating that "intraocular lens exchanged due to lens decentered.".
 
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the actual device inspection yielded correct lens dimensions and therefore, lenstec is unable to determine why the lens was decentered.This supplemental report reflects additional information and the complaint remains closed.
 
Event or Problem Description
Lenstec received an email stating that "intraocular lens exchanged due to lens decentered".

Brand Name
SOFTEC HDM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9362561
Report Number9613160-2019-00031
Device Sequence Number16672818
Product Code HQL
UDI-Device Identifier00844369039321
UDI-Public00844369039321
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model NumberSOFTECHDM+20.5
Device Catalogue NumberSOFTEC HDM
Device Lot Number162439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1